# SDR 96ZZZX2983

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1920E
- Make and model: Cessna 340A
- Aircraft serial: 340A0669
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Weld Broken
- Location: Lt Mlg
- Part time: 5,406 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PILOT EXTENDED GEAR AND RETURNED TO AIRPORT.  INSPECTED LT GEAR RETRACTION LINKAGE, AND FOUND AFT FORK ASSY WELD BROKEN AND TUBE WITH SPIRAL TEAR.  SUBMITTER SUGGESTS FATIGUE TO WELDED AREA, WEAKENING SURROUNDED AREA.  AREA SHOULD BE INSPECTED AT EACH INSPECTION.
